User menu

Phase Transition and Correlation Decay in Coupled Map Lattices

Bibliographic reference De Maere, Aurélie. Phase Transition and Correlation Decay in Coupled Map Lattices. In: Communications in Mathematical Physics, Vol. 297, no. 1, p. 229-264 (2010)
Permanent URL
  1. Kaneko K.: Period-doubling of kink-antikink patterns, quasiperiodicity in antiferro-like structures and spatial intermittency in coupled logistic lattice. Prog. Theor. Phys. 72(3), 480–486 (1984)
  2. Kaneko K.: Theory and applications of Coupled Map Lattices. Wiley & Sons, New York (1993)
  3. Bunimovich L., Sinai Y.: Spacetime chaos in coupled map lattices. Nonlinearity 1(4), 491–516 (1988)
  4. Pesin Y.B., Sinai Y.: Space-time chaos in chains of weakly interacting hyperbolic mappings. Adv. in Sov. Math. 3, 165–198 (1991)
  5. Bricmont J., Kupiainen A.: Coupled analytic maps. Nonlinearity 8(3), 379–396 (1995)
  6. Bricmont J., Kupiainen A.: High temperature expansions and dynamical systems. Commun. Math. Phys. 178(3), 703–732 (1996)
  7. Bricmont J., Kupiainen A.: Infinite-dimensional SRB measures. Physica D 103, 18–33 (1997)
  8. Maes C., Van Moffaert A.: Stochastic stability of weakly coupled lattice maps. Nonlinearity 10(3), 715–730 (1997)
  9. Baladi V., Degli Esposti M., Isola S., Järvenpää E., Kupiainen A., The spectrum of weakly coupled map lattices, 10.1016/s0021-7824(98)80138-4
  10. Jiang M., Pesin Y.B.: Equilibrium Measures for Coupled Map Lattices: Existence, Uniqueness and Finite-Dimensional Approximations. Commun. Math. Phys. 193(3), 675–711 (1998)
  11. Keller G.: An ergodic theoretic approach to mean field coupled maps, fractal geometry and stochastics. Progr. Probab. 46, 183–208 (1998)
  12. Järvenpää E., Järvenpää M.: On the definition of SRB-measures for coupled map lattices. Commun. Math. Phys. 220(1), 1–12 (2001)
  13. Keller G., Liverani C.: Coupled map lattices without cluster expansion. Disc. Cont. Dyn. Syst. 11(2–3), 325–335 (2004)
  14. Keller, G., Liverani, C.: A spectral gap for a one-dimensional lattice of coupled piecewise expanding interval maps. Volume 671 Lecture Notes in Physics, Berlin-Heidelberg-New York: Springer, 2005, pp. 115–151
  15. Järvenpää, E.: SRB-measures for coupled map lattices. Volume 671 of Lecture notes in physics, Berlin: Springer, 2005, pp. 95–114
  16. Keller G., Liverani C.: Uniqueness of the SRB measure for piecewise expanding weakly coupled map lattices in any dimension. Commun. Math. Phys. 262(1), 33–50 (2006)
  17. Miller J., Huse D.: Macroscopic equilibrium from microscopic irreversibility in a chaotic coupled-map lattice. Phys. Rev. E 48(4), 2528–2535 (1993)
  18. Boldrighini C., Bunimovich L., Cosimi G., Frigio S., Pellegrinotti A.: Ising-type transitions in coupled map lattices. J. Stat. Phys. 80(5-6), 1185–1205 (1995)
  19. Boldrighini C., Bunimovich L., Cosimi G., Frigio S., Pellegrinotti A.: Ising-Type and Other Transitions in One-Dimensional Coupled Map Lattices with Sign Symmetry. J. Stat. Phys. 102(5), 1271–1283 (2001)
  20. Schmüser F., Just W.: Non-equilibrium behaviour in unidirectionally coupled map lattices. J. Stat. Phys. 105(3–4), 525–559 (2001)
  21. Gielis G., MacKay R.: Coupled map lattices with phase transition. Nonlinearity 13(3), 867–888 (2000)
  22. Just W.: Equilibrium phase transitions in coupled map lattices: A pedestrian approach. J. Stat. Phys. 105(1–2), 133–142 (2001)
  23. Blank M., Bunimovich L.A.: Multicomponent dynamical systems: SRB measures and phase transitions. Nonlinearity 16(1), 387–401 (2003)
  24. Bardet J.-B., Keller G.: Phase transitions in a piecewise expanding coupled map lattice with linear nearest neighbour coupling. Nonlinearity 19, 2193 (2006)
  25. Vitali G.: Sui gruppi di punti e sulle funzioni di variabili reali. Atti Accad. sci. Torino 43, 229–246 (1908)
  26. Stavskaya O.: Invariant gibbs measures for markov chains on finite lattices with local interaction. Sbornik: Mathematics 21(3), 395–411 (1973)
  27. Dobrushin, R., Kryukov, V., Toom, A. (eds): Stochastic cellular systems: ergodicity, memory, morphogenesis. Manchester University Press, Manchester (1990)
  28. Lasota A., Yorke J.: On the existence of invariant measures for piecewise monotonic transformations. Trans. Amer. Math. Soc. 186, 481–488 (1973)
  29. Ionescu Tulcea C., Marinescu G.: Théorie ergodique pour des classes d’opérations non completement continues. Ann. Math. 52(1), 140–147 (1950)
  30. Hennion H.: Sur un théorème spectral et son application aux noyaux lipschitziens. Proc. Am. Math. Soc. 118(2), 627–634 (1993)
  31. Liverani C.: Decay of correlations for piecewise expanding maps. J. Stat. Phys. 78(3–4), 1111–1129 (1995)
  32. Keller G.: Interval maps with strictly contracting Perron-Frobenius operators. Int. J. Bifurcation Chaos 9(9), 1777–1783 (1999)
  33. Baladi, V.: Positive Transfer Operators and Decay of Correlations. Volume 16 of Advanced Series in Nonlinear Dynamics. Singapore: World Scientific Publishing, 2000
  34. Giusti Enrico, Minimal Surfaces and Functions of Bounded Variation, ISBN:9780817631536, 10.1007/978-1-4684-9486-0
  35. Ziemer William P., Weakly Differentiable Functions, ISBN:9781461269854, 10.1007/978-1-4612-1015-3